A Novel Networked Online Recursive Identification Method for Multivariable Systems With Incomplete Measurement Information

Du, D, Chen, R, Fei, M et al. (1 more author) (2017) A Novel Networked Online Recursive Identification Method for Multivariable Systems With Incomplete Measurement Information. IEEE Transactions on Signal and Information Processing over Networks, 3 (4). pp. 744-759. ISSN 2373-776X

Abstract

Metadata

Authors/Creators:
  • Du, D
  • Chen, R
  • Fei, M
  • Li, K
Keywords: Auxiliary model strategy; bernoulli distribution; convergence rate; incomplete information; networked environment; online recursive identification algorithm
Dates:
  • Published: December 2017
  • Accepted: 29 December 2016
  • Published (online): 1 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Communication & Power Networks (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Nov 2018 11:20
Last Modified: 26 Nov 2018 11:20
Status: Published
Publisher: IEEE
Identification Number: https://doi.org/10.1109/TSIPN.2017.2662621

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics